Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pshenichnov, Sergei Gennad'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:38
Abstract pages:33
Full texts:13
Associate professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person154514
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. S. G. Pshenichnov, “Some peculiarities of the use of the Laplace transform in solving linear problems of the nonstationary dynamics of deformable solids”, Dokl. Akad. Nauk, 339:1 (1994),  48–51  mathnet  mathscinet  zmath; Dokl. Math., 39:11 (1994), 801–803
1990
2. S. G. Pshenichnov, “Propagation of one-dimensional waves in piecewise-homogeneous viscoelastic bodies”, Dokl. Akad. Nauk SSSR, 315:3 (1990),  566–570  mathnet  mathscinet  zmath; Dokl. Math., 35:11 (1990), 988–990
1988
3. G. G. Bulychev, S. G. Pshenichnov, “Propagation of elastic waves in a layered cylinder”, Dokl. Akad. Nauk SSSR, 303:5 (1988),  1074–1078  mathnet  mathscinet  zmath; Dokl. Math., 33:12 (1988), 967–969

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022